# SDR SWAA981434

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND STRINGER 27L CORRODED BETWEEN BS 500C + 500D.  REPAIRED PER BOEING SRM.
